Jazzlike_Schedule_51


























  1. Been on dut for 7 months while my hair has only gotten worse :( I've been on topical min for about 4 months but I think I'm just going to hop on oral min now.

  2. Any updates on your hair? I’m thinking about going to this doctor.

  3. Yes I'm in month 7 and seeing definite improvement in thickness. I recommend this Dr.

  4. I took fin for about a year and had decreased ejaculation permanently since. I know it could be due to age but whatever. Luckily most men don't get much effects if at all.

  5. Messing up your androgens is not a good treatment. We need treatment to preserve the follicles from harmful effects of DHT.

  6. "Side effects of finasteride in women include, but are not limited to: harm to a fetus (finasteride can not be used in pregnancy), fatigue, weight gain, depression, anxiety, decreased libido, sexual dysfunction, hair shedding, breast tenderness, breast enlargement. Other side effects can occur but are less common."

  7. Same. 3 whole months, just a mild reduction to hair shedding. Nothing drastic, and still, not even just a healthier hair quality…Not mentioning regrowth, etc. I am talking about hair texture at least. Still thinning/shit hair quality…

  8. I didn't like it cuz it made me depressed and reduced my libido and semen load considerably. I'm going to restart on low-dose topical and see how I do.

  9. Why no minoxidil? That’s guaranteed to fill your crown.

  10. Shorter systemic half life than finasteride? From what I've read dutasteride has a much longer half life.

  11. Dutasteride was brutal. Sexual side effects weren't the issue for me it was brain fog and depression.

Leave a Reply

Your email address will not be published. Required fields are marked *

Author: admin